Voltaren Rapid 12.5mg 20 Liquid Caps
A fast-absorbing liquid capsule, Voltaren Rapid Liquid Caps provide quick and long-lasting pain relief. Voltaren Rapid Liquid Caps contain the non-steroidal anti-inflammatory drug (NSAID) diclofenac which reduces swelling and inflammation and provides relief from joint and muscle pain. The soft gel capsules are easy to swallow, and the liquid form ensures fast absorption even when youâ€™re on-the-go.
Voltaren Rapid 12.5 liquid capsules provide temporary relief of muscular and rheumatic pain, backache, period pain, headache, dental pain, fever and symptoms of colds & flu, including aches and sore throat pain.
Diclofenac Potassium 12.5mg
Swallow Voltaren Rapid Liquid Caps whole with water, starting with an initial dose of 2 capsules when symptoms arise (for adults and children over 14 years). If necessary, continue with 1-2 caps every 4-6 hours but do not exceed the maximum dose of 6 capsules per day.
Store below 30Â°C.
Always read the label. Use only as directed. If symptoms persist, talk to your healthcare professional.
Keep out of reach of children.
You should not use Voltaren Rapid 12.5 liquid capsules if:
- you are allergic to diclofenac or any of the other ingredients
- you have a stomach or intestinal ulcer, bleeding from the stomach or you have noticed blood in your stools
- you have impaired kidney or liver function or heart problems
- you are in the last 3 months of pregnancy
- you have ever had an asthma attack or allergic reaction after taking aspirin or other NSAIDs such as diclofenac or ibuprofen
Â If you have any other health conditions or you are taking any other medications, including those that do not require a prescription, always ask your pharmacist or doctor if Voltaren Rapid 12.5 is suitable for you. In addition, before you start taking any Voltaren product, carefully read the product information leaflet included in the pack for instructions on how to use.
While all efforts have been made to ensure that ingredient listings are accurate, up to date and complete for products on the Superpharmacy website, suppliers may change formulations on short notice. Please check ingredient listings on the actual product before use.